Journal of
Accounting and Taxation

  • Abbreviation: J. Account. Taxation
  • Language: English
  • ISSN: 2141-6664
  • DOI: 10.5897/JAT
  • Start Year: 2009
  • Published Articles: 112

Full Length Research Paper

Tax evasion: Empirical evidence from sub-Saharan Africa

Aumeerun, B
  • Aumeerun, B
  • Department of Accounting and Finance, Faculty of Law and Management, University of Mauritius, Réduit, Mauritius.
  • Google Scholar
Jugurnath, B*
  • Jugurnath, B*
  • Department of Accounting and Finance, Faculty of Law and Management, University of Mauritius, Réduit, Mauritius.
  • Google Scholar
Soondrum, H
  • Soondrum, H
  • Department of Accounting and Finance, Faculty of Law and Management, University of Mauritius, Réduit, Mauritius.
  • Google Scholar


  •  Received: 11 June 2016
  •  Accepted: 19 August 2016
  •  Published: 31 December 2016

How to cite this article

APA /
Aumeerun, B., Jugurnath, B., & Soondrum, H. (2016). Tax evasion: Empirical evidence from sub-Saharan Africa. Journal of Accounting and Taxation, 8(7), 70-80.
Chicago /
Aumeerun, B, Jugurnath, B and  Soondrum, H.. "Tax evasion: Empirical evidence from sub-Saharan Africa." Journal of Accounting and Taxation 8, no. 7 (2016): 70-80.
MLA /
Aumeerun, et al. "Tax evasion: Empirical evidence from sub-Saharan Africa." Journal of Accounting and Taxation 8.7 (2016): 70-80.